# SDR DLM11001649

- Difficulty date: August 25, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 38,385 hours, 4,849 cycles
- Engine time: 29,885 hours, 3,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: PW44603
- Condition: Out Of Adj
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 U/L ILLUMINATED AIRBORNE STAYED ON UNTIL DESCENT FOR LANDING, EXTINGUISHED LAST 15 MIN OF FLIGHT.  ADJUSTED STOW SWITCHES.
